How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55458
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

Following 2 blood tests, Im told there maybe a problem with

Customer Question

Following 2 blood tests, I'm told there maybe a problem with my liver, about 4 weeks ago I suffered a very restless night with sharp stabbing pain in right side of tummy. What might it be?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 years ago.

Dr. Phil, MD :

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Dr. Phil, MD :

Hi I'm Dr. Phil

Dr. Phil, MD :

Can I ask your first name?

Customer:

Mike

Dr. Phil, MD :

Hi Mik3

Dr. Phil, MD :

Mike

Dr. Phil, MD :

Nice to meet you

Dr. Phil, MD :

what were the tests?

Customer:

Blood tests

Dr. Phil, MD :

and what did they show?

Dr. Phil, MD :

were they elevated?

Customer:

Yes, can't give details yet, don't have them

Dr. Phil, MD :

okay what did they recommend next?

Dr. Phil, MD :

ultrasound of the liver?

Customer:

Yes, Ultrasound on 8th April

Dr. Phil, MD :

ok good

Dr. Phil, MD :

what medicine do you take if any?

Dr. Phil, MD :

including paracetamol?

Customer:

Here we go, until 2 days ago Byetta 10 units x 2 daily, now stopped.

Dr. Phil, MD :

ok. anything else?

Customer:

Plus Humalog mix 25 40 and 30 unit daily, Metformin 1000mg x 2 daily,Telmisartin 40 mg., Asprin 0.75mgNebivolol 2.5mg daily,

Dr. Phil, MD :

ok

Customer:

Acenocoumarol 3mg daily (in place of Warfrin) finally Simvastin 40mg

Dr. Phil, MD :

ok I think there is likely 2 things going on

Dr. Phil, MD :

1)the simvastatin commonly causes liver problems

Dr. Phil, MD :

2)with diabetes, many folks develop fatty liver

Dr. Phil, MD :

this is where the liver stores fat and shouldn't

Dr. Phil, MD :

this causes liver elevation in the blood tests

Dr. Phil, MD :

The treatment is weight loss and there is some evidence that vitamin E 400 units per day can help

Dr. Phil, MD :

the ultrasound is the next step to prove this. I agree with it 100%

Customer:

Great thanks.

Dr. Phil, MD :

welcome :)

Customer:

Mike

Dr. Phil, MD :

any more questions for me?

Dr. Phil, MD :

Did I do excellent work for you Mike?

Dr. Phil, MD :

hello?

Dr. Phil, MD :

you there Mike?

Dr. Phil, MD and 2 other Medical Specialists are ready to help you
Expert:  Dr. Phil, MD replied 3 years ago.
I appreciate the good rating.

I would be happy to help you in the future. Just ask for feedback. Thank you. :) Dr. Phil in your question opening or bookmark this page http://www.justanswer.co.uk/medical/expert-irondoc/

I greatly appreciate a positive rating in the customer satisfaction survey that you will receive via email. It is important for me to get your feedback. Thank you. :)
Customer: replied 3 years ago.

I did say your help was excellent and am following up with my GP and Liver Specialist in next few days.


Thanks again


Mike

Expert:  Dr. Phil, MD replied 3 years ago.
welcome :)